# SDR VNAA0109002

- Difficulty date: September 5, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 15,522 hours, 13,738 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL,  FLIGHT 4021 LOST REFERENCE DATA AND ABORTED TAKEOFF.  WHILE DEPARTING THE RUNWAY AND ENTERING THE TAXI WAY THE REFERENCE DATA RE-APPEARED.  FLIGHT 4021 WAS APPROVED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITHOUT ANY FURTHER  INCIDENTS.
